جۆری توێژینه‌وه‌: Original Article

نوسه‌ران

1 Department of Mathematics Yazd University, Yazd, Iran

2 Mathematics Department, College of Education, University of Garmian, Kurdistan- Region, Iraq

پوخته‌

      In this paper, we defined -open set by using s-operation and -closed set, then by using -open set, we define -closed set. In addition  we define -closure of subset  of  ( )  and -interior of  subset  of    by using -closed set and -open set respectively. Furthermore  we introduce and discuss minimal -open sets in topological spaces. We establish some basic properties of minimal -open. We obtain an application of a theory of minimal -open sets and define a -locally finite space then we prove, Let be a -locally finite space and  a nonempty -open set. Then there exists at least one (finite) minimal -open set such that  where  is semi-regular.

1.   Levine, N., Semi-open sets and semi-continuity in topological spaces. Amer. Math.Monthly, 1963. 70(1): p. 36-41.

2.   Kasahara, S., Operation-Compact Spaces. Math. Japon, 1979(24): p. 97-105.

3.   Ogata, H., Operations on Topological Spaces and Associated Topology. Math. Japon, 1991. 36(1): p. 175-184.

4.   Ahmad, B. and S. Hussain, Properties of γ-Operations on Topological Spaces. Aligarh Bull.Math, 2003. 1(22): p. 45-51.

5.   Hussain, S. and B. Ahmad, On Minimal γ -Open Sets. Eur. J. Pure Appl. Maths, 2009. 3(2): p. 338-351.

6.   Khalaf, A.B. and S.F. Namiq, New types of continuity and separation axiom based operation in topological spaces. M. Sc. Thesis, University of  Sulaimani, 2011.

7.   Khalaf, A.B. and S.F. Namiq, Lammda sub c-Open Sets and Lammda sub c-Separation Axioms in  Topological Spaces. Journal of Advanced Studies in Topology, 2013. 4(1): p. 150-158.

8.   Namiq, S.F., Lammda-R0  and  Lammda-R1  Spaces. Journal of Garmyan University, 2014. 4(3).

9.   F.Namiq, S., Contra (λ,γ)^*-Continuous Functions. Journal of Garmyan University, 2017.

10. B.Khalaf, A. and S.F. Namiq, Generalized  Lammda-Closed Sets and (Lammda,Gamma)^*-Continuous Journal of Garmyan University, 2017: p. 2310-0087.

 

11. B.Khalaf, A. and S.F. Namiq, λ_βc-Connected Spaces and λ_βc-Components. Journal of Garmyan University, 2017.

12. Khalaf, A.B., H.M. Darwesh, and S.F. Namiq, λ_c-Connected Space Via λ_c-Open Sets. Journal of Garmyan University, 2017.

13. Namiq, S.F., λ_sc-open sets and topological properties. Journal of Garmyan University, 2014.

14. Namiq, S.F., λ_c-Separation Axioms Via λ_c-open sets. International Journal of Scientific & Engineering Research May-2017. 8.

15. Namiq, S.F., λ_sc-Connected Spaces Via λ_sc-Open Sets. Journal of Garmyan University, 2017.

16. Darwesh, H.M., S.F. Namiq, and W.K. Kadir, Maximal λc-Open Sets. ICNS-2016, 2017.

17. Namiq, S.F., λ-Connected Spaces Via λ-Open Sets. Journal of Garmyan University, 2015.

18. Darwesh, H.M. and S.F. Namiq, On Minimal λ_βc-Open Sets Journal of Garmyan University, 2017.

19. N. Levine, Generalized closed sets in topological spaces, Rend. Circ. Mat. Palermo 19 (1970) 89–96.